1 doctor weighed in:
Does taking lisinopril cause me to gain weight?
1 doctor weighed in

Dr. Danny Proffitt
Family Medicine
In brief: It shouldn't
Lisinopril is usually not associated with weight gain.
If one experiences weight gain on this medication, i believe it would be a good reason to see the pcp and get examined and some labs done. It does affect the kidneys and an untoward problem could develop that would need attention.

In brief: It shouldn't
Lisinopril is usually not associated with weight gain.
If one experiences weight gain on this medication, i believe it would be a good reason to see the pcp and get examined and some labs done. It does affect the kidneys and an untoward problem could develop that would need attention.
Dr. Danny Proffitt
Dr. Danny Proffitt
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors